Advanced search

A class of non-conservative Lagrangian systems on Riemannian manifolds.

Michael Crampin (UGent) and Willy Sarlet (UGent)
(2001) JOURNAL OF MATHEMATICAL PHYSICS. 42(9). p.4313-4326
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Crampin, Michael, and Willy Sarlet. 2001. “A Class of Non-conservative Lagrangian Systems on Riemannian Manifolds.” Journal of Mathematical Physics 42 (9): 4313–4326.
APA
Crampin, Michael, & Sarlet, W. (2001). A class of non-conservative Lagrangian systems on Riemannian manifolds. JOURNAL OF MATHEMATICAL PHYSICS, 42(9), 4313–4326.
Vancouver
1.
Crampin M, Sarlet W. A class of non-conservative Lagrangian systems on Riemannian manifolds. JOURNAL OF MATHEMATICAL PHYSICS. 2001;42(9):4313–26.
MLA
Crampin, Michael, and Willy Sarlet. “A Class of Non-conservative Lagrangian Systems on Riemannian Manifolds.” JOURNAL OF MATHEMATICAL PHYSICS 42.9 (2001): 4313–4326. Print.
@article{169465,
  author       = {Crampin, Michael and Sarlet, Willy},
  issn         = {0022-2488},
  journal      = {JOURNAL OF MATHEMATICAL PHYSICS},
  language     = {eng},
  number       = {9},
  pages        = {4313--4326},
  title        = {A class of non-conservative Lagrangian systems on Riemannian manifolds.},
  volume       = {42},
  year         = {2001},
}

Web of Science
Times cited: